Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 167, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 31, 2020, 7:57 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2020, 7:57 AM CDT (12:57 UTC)
- Expired
- Aug 31, 2020, 8:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 8:20 AM CDT | TSTM WND DMG | 1 Nne Prairie Village, KS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNE PRAIRIE VILLAGE. DELAYED REPORT TREE LIMB DOWN IN A RESIDENTIAL YARD. ABOUT 12 INCHES IN DIAMETER AND 20 FEET LONG. |
| Aug 31, 8:20 AM CDT | TSTM WND DMG | 1 Nne Prairie Village, KS | DELAYED REPORT TREE LIMB DOWN IN A RESIDENTIAL YARD. ABOUT 12 FEET IN DIAMETER AND 20 FEET LONG. |
| Aug 31, 8:21 AM CDT | TSTM WND GST 55 | Kansas City Downtown, MO | |
| Aug 31, 8:25 AM CDT | TSTM WND DMG | 6 S Kansas City, MO | DELAYED REPORT 6-8 INCH DIAMETER BRANCH DOWN AT 65TH AND BALTIMORE, ALONG 65TH IN KANSAS CITY. HALF THE ROAD IS BLOCKED. TIME IS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2664 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.1
The text
As transmitted.
233 WUUS53 KEAX 311257 SVREAX KSC091-103-209-MOC047-095-165-311330- /O.NEW.KEAX.SV.W.0167.200831T1257Z-200831T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Kansas City/Pleasant Hill MO 757 AM CDT Mon Aug 31 2020 The National Weather Service in Pleasant Hill has issued a * Severe Thunderstorm Warning for... Wyandotte County in northeastern Kansas... Northeastern Leavenworth County in northeastern Kansas... Northeastern Johnson County in east central Kansas... Southwestern Clay County in west central Missouri... Southeastern Platte County in west central Missouri... Northwestern Jackson County in west central Missouri... * Until 830 AM CDT. * At 757 AM CDT, a severe thunderstorm was located near Weatherby Lake, moving southeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Kansas City, Overland Park, Independence, Shawnee, Lenexa, Leavenworth, Leawood, Raytown, Liberty, Gladstone, Prairie Village, Lansing, Merriam, Mission, Bonner Springs, Parkville, Platte City, Edwardsville, North Kansas City and Fairway. This includes the following highways... Interstate 70 in Missouri between mile markers 0 and 13. Interstate 70 in Kansas between mile markers 410 and 423. Interstate 35 in Missouri between mile markers 0 and 15. Interstate 35 in Kansas between mile markers 222 and 235. Interstate 29 between mile markers 0 and 23. Interstate 635 between mile markers 0 and 12. Interstate 435 near mile marker 0, between mile markers 3 and 40, between mile markers 48 and 67, and between mile markers 75 and 83. Kansas Turnpike between mile markers 224 and 226. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3925 9501 3943 9479 3911 9426 3888 9471 TIME...MOT...LOC 1257Z 307DEG 34KT 3927 9479 HAIL...0.75IN WIND...60MPH $$ BMW
1 follow-up statement
766 WWUS53 KEAX 311311 SVSEAX Severe Weather Statement National Weather Service Kansas City/Pleasant Hill MO 811 AM CDT Mon Aug 31 2020 KSC091-103-209-MOC047-095-165-311330- /O.CON.KEAX.SV.W.0167.000000T0000Z-200831T1330Z/ Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Platte MO-Jackson MO- 811 AM CDT Mon Aug 31 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR WYANDOTTE...EAST CENTRAL LEAVENWORTH...NORTHEASTERN JOHNSON... SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES... At 810 AM CDT, a severe thunderstorm was located over Kansas City Kansas, moving southeast at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Trained weather spotters and weather observation stations IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Kansas City, Overland Park, Independence, Shawnee, Lenexa, Leawood, Raytown, Liberty, Gladstone, Prairie Village, Merriam, Mission, Bonner Springs, Parkville, Edwardsville, North Kansas City, Fairway, Mission Hills, Sugar Creek and Riverside. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3919 9495 3934 9464 3911 9426 3888 9471 TIME...MOT...LOC 1310Z 322DEG 46KT 3908 9461 HAIL...0.75IN WIND...60MPH $$ BMW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 7:16 AM CDT, 41 minutes earlier.
Area forecast discussion, Aug 31, 7:16 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 716 AM CDT Mon Aug 31 2020 .Discussion... Issued at 402 AM CDT MON AUG 31 2020 Patchy areas of elevated showers and thunderstorms have been observed throughout the night in SE NE; however, the evolution has not been as widespread as expected making predicting the coverage of showers and thunderstorms difficult. IR satellite shows an outflow boundary from thunderstorms in SE NE entering N KS. A small LLJ nosing into E KS just ahead of the boundary and looks to be the catalyst for convection. This boundary and any accompanying convection makes its way into our area within the next couple of hours. The cold front is expected to stall out over the KC metro around midday. The convective system traveling ahead of the front makes its way into southern MO fueled by diurnally heated unstable air and strong upper level divergence in that area. Resultant cold pools and outflow from the exiting MCS may interact with the stationary boundary triggering more precipitation during the late afternoon and evening Monday. Meanwhile, in the OK panhandle, a leeward mountain wave sets off another area of precipitation which follows upper level steering currents into our area during the day Tuesday. Most of Tuesday morning looks to be rainy with precipitation exiting the area during the afternoon and evening hours. Wednesday looks to be drier; however, some models are hinting at slight chances of rain for areas south of the MO river during the early morning as another wave passes by to the south of our CWA. The active weather pattern continues for areas south of I-70 through the remainder of the week; however, it is a welcome change to the stale baking 90 degree heat of a couple weeks ago. && .Aviation...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 715 AM CDT MON AUG 31 2020 Showers and thunderstorms remain in the area through the morning into the early afternoon. Hazards include lightning, gusty winds, heavy rain, and reduced visibilities. Storms are expected to move out of the region near midday. Residual cloud cover from thunderstorms remain keeping ceilings near MVFR levels. Wind speeds will increase and shift out of the north behind the front. Another round of showers and storms is expected to come through overnight Monday into Tuesday morning. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Pesel Aviation...Pesel
Hazardous weather outlook, Aug 31, 5:15 AM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 515 AM CDT Mon Aug 31 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 515 AM CDT Mon Aug 31 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms are expected across eastern Kansas and western Missouri through the morning. Some storms could be strong to severe with 40 to 60 mph winds and 1 inch hail all possible, along with heavy rain. Minor flooding will be possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Another round of thunderstorms is expected to form early Tuesday morning. Severe weather is not expected at this time, but heavy rain could bring some minor flooding concerns. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 31, 5:19 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
519 AM CDT Mon Aug 31 2020
MOZ001-002-311100-
Atchison MO-Nodaway MO-
519 AM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATCHISON AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 600 AM CDT...
At 518 AM CDT, Doppler radar was tracking a strong thunderstorm over
Riverton, or 21 miles northwest of Tarkio, moving east at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Tarkio, Burlington Junction, Clearmont, Elmo, Braddyville, Westboro,
Watson and Blanchard.
This includes Interstate 29 between mile markers 113 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4059 9565 4058 9491 4043 9489 4043 9564
4046 9564 4047 9570 4049 9568 4051 9569
4052 9566 4055 9566 4056 9568 4052 9571
4052 9575 4058 9577
TIME...MOT...LOC 1018Z 277DEG 34KT 4070 9560
LeightonSpecial weather statement, Aug 31, 5:28 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
528 AM CDT Mon Aug 31 2020
KSZ102-MOZ011-012-020-021-311115-
Doniphan KS-Buchanan MO-Clinton MO-Holt MO-Andrew MO-
528 AM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR DONIPHAN...NORTHEASTERN
BUCHANAN...NORTHWESTERN CLINTON...HOLT AND WESTERN ANDREW COUNTIES
UNTIL 615 AM CDT...
At 528 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Humboldt to Highland. Movement was east at
30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
St. Joseph, Savannah, Wathena, Elwood, Mound City, Highland, Troy,
Country Club Villa, Country Club, Oregon, Amazonia, Forest City,
Craig, Fillmore, White Cloud, Denton, Easton, Big Lake, Severance and
Leona.
This includes the following highways...
Interstate 29 between mile markers 42 and 94.
Interstate 229 between mile markers 0 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4022 9547 4022 9512 4017 9506 4015 9506
4013 9501 3978 9460 3975 9460 3975 9456
3968 9448 3969 9534 4000 9534 4000 9531
4003 9535 4004 9542 4012 9539 4018 9548
TIME...MOT...LOC 1028Z 274DEG 28KT 4010 9593 3985 9530
LeightonSpecial weather statement, Aug 31, 5:53 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
553 AM CDT Mon Aug 31 2020
KSZ025-102>105-MOZ020-028-029-311145-
Johnson KS-Doniphan KS-Wyandotte KS-Atchison KS-Leavenworth KS-
Platte MO-Buchanan MO-Clay MO-
553 AM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTH CENTRAL
DONIPHAN...LEAVENWORTH...NORTHEASTERN JOHNSON...EASTERN ATCHISON...
SOUTHERN BUCHANAN...WESTERN CLAY AND PLATTE COUNTIES UNTIL 645 AM
CDT...
At 553 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rushville to near De Soto. Movement was
east at 20 mph.
Penny size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Overland Park, Shawnee, Leavenworth, Gladstone, Prairie Village,
Lansing, Atchison, Merriam, Mission, Smithville, Bonner Springs,
Parkville, Tonganoxie, Platte City, Basehor, Edwardsville, Fairway,
Mission Hills, Riverside and Weatherby Lake.
This includes the following highways...
Interstate 70 in Missouri near mile marker 0.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri near mile marker 0.
Interstate 35 in Kansas between mile markers 228 and 235.
Interstate 29 between mile markers 2 and 41.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 6 and 42.
Kansas Turnpike between mile markers 214 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3969 9518 3969 9468 3930 9454 3911 9460
3911 9461 3909 9460 3900 9463 3901 9506
TIME...MOT...LOC 1053Z 269DEG 16KT 3961 9508 3902 9498
LeightonSpecial weather statement, Aug 31, 6:19 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
619 AM CDT Mon Aug 31 2020
KSZ102-MOZ011>013-020-021-311215-
Doniphan KS-Buchanan MO-Clinton MO-De Kalb MO-Holt MO-Andrew MO-
619 AM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONIPHAN...NORTHEASTERN
BUCHANAN...NORTHWESTERN CLINTON...SOUTHEASTERN HOLT...ANDREW AND
SOUTHWESTERN DEKALB COUNTIES UNTIL 715 AM CDT...
At 619 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mound City to near Wathena. Movement was
east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
St. Joseph, Savannah, Wathena, Elwood, Troy, Country Club Villa,
Country Club, Oregon, Stewartsville, Union Star, Amazonia,
Clarksdale, Forest City, Fillmore, White Cloud, Easton, Big Lake,
Rosendale, Cosby and Rea.
This includes the following highways...
Interstate 29 between mile markers 42 and 78.
Interstate 229 between mile markers 0 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4010 9470 3987 9448 3967 9448 3969 9509
3999 9534 4000 9534 4000 9531 4001 9531
4003 9535 4003 9538 4005 9540
TIME...MOT...LOC 1119Z 271DEG 28KT 4006 9528 3970 9494
LeightonSpecial weather statement, Aug 31, 6:39 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
639 AM CDT Mon Aug 31 2020
KSZ102>105-MOZ012-013-020-021-028-029-037-311230-
Johnson KS-Doniphan KS-Wyandotte KS-Leavenworth KS-Platte MO-
Buchanan MO-Clinton MO-De Kalb MO-Jackson MO-Andrew MO-Clay MO-
639 AM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTHEASTERN
DONIPHAN...NORTHEASTERN LEAVENWORTH...NORTHEASTERN JOHNSON...
BUCHANAN...CLAY...WESTERN CLINTON...PLATTE...SOUTHEASTERN ANDREW...
SOUTHWESTERN DEKALB AND WESTERN JACKSON COUNTIES UNTIL 730 AM CDT...
At 639 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Joseph to Mission. Movement was east at 20
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, St. Joseph,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Liberty, Gladstone, Prairie Village, Lansing, Excelsior Springs,
Merriam, Mission, Smithville and Kearney.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 20.
Interstate 70 in Kansas between mile markers 411 and 423.
Interstate 35 in Missouri between mile markers 0 and 35.
Interstate 35 in Kansas between mile markers 223 and 235.
Interstate 29 between mile markers 0 and 53.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 2 and 76.
Interstate 229 between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3990 9455 3943 9426 3889 9427 3895 9480
3982 9500
TIME...MOT...LOC 1139Z 266DEG 19KT 3977 9482 3904 9466
LeightonLocal storm report, Aug 31, 7:57 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 AM CDT MON AUG 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HAIL KANSAS CITY KANSAS 39.12N 94.63W
08/31/2020 E1.00 INCH WYANDOTTE KS PUBLIC
&&
SGAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 5:28 AM CDT | Special Weather Statement | EAX | Doniphan | 47 min |
| Aug 31, 5:53 AM CDT | Special Weather Statement | EAX | Leavenworth, Wyandotte | 52 min |
| Aug 31, 6:10 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 35 min |
| Aug 31, 6:19 AM CDT | Special Weather Statement | EAX | Doniphan | 56 min |
| Aug 31, 6:39 AM CDT | Special Weather Statement | EAX | Wyandotte | 51 min |
| Aug 31, 8:23 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 52 min |
| Aug 31, 9:05 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 40 min |
| Aug 31, 5:19 AM CDT | Special Weather Statement | EAX | Atchison | 41 min |
| Aug 31, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 46 min |
| Aug 31, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Howard, Randolph | 40 min |
| Aug 31, 3:41 PM CDT | Special Weather Statement | EAX | Saline | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.